# SDR GTIA2019121204851

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 22,321 hours, 10,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT CABIN DIRTY SOCK AND HONEY SMELL ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK DECONTAMINATION IAW AMM 21-00-00-615-002 / 21-00-00-615-004. NO OTHER DEFECTS NOTED. THIS CLEARS DMI 247144601. MOC NOTIFIED. PLACARD REMOVED. PACK 2 REACTIVATED.
